Alert archive / Ohio / Flash Flood Warnings in 2015

Flash Flood Warning 34, NWS Pittsburgh, PA

June 20, 2015Coshocton County, Guernsey County, Harrison County, Ohio

NWS Pittsburgh, PA issued this flash flood warning at Jun 20, 2015, 4:14 PM EDT for Coshocton County, Guernsey County, Harrison County, Ohio. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2015, 4:14 PM EDT (20:14 UTC)
Expired
Jun 20, 2015, 10:15 PM EDT
In force
6 hr
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Flood severity
None

Counties Coshocton County, OH, Guernsey County, OH, Harrison County, OH

The radar

The Pittsburgh radar (KPBZ), 128 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 8:49 PM EDTFLASH FLOOD3 Nne Warsaw, OHSR 60 NEAR BLISSFIELD REPORTED HIGH WATER
Jun 20, 8:51 PM EDTFLASH FLOOD3 Sw Conesville, OHSR 16 AT ADAMS MILLS REPORTED HIGH WATER
Jun 20, 8:54 PM EDTFLASH FLOOD3 Nnw Conesville, OHCOUNTY ROAD 6 ON THE 15000 BLOCK CLOSED DUE TO HIGH WATER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 275 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 8.2 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2015-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 53 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2015-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
53 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
926 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

850 
WGUS51 KPBZ 202014
FFWPBZ
OHC031-059-067-202315-
/O.NEW.KPBZ.FF.W.0034.150620T2014Z-150620T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
414 PM EDT SAT JUN 20 2015

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  COSHOCTON COUNTY IN EAST CENTRAL OHIO...
  GUERNSEY COUNTY IN EAST CENTRAL OHIO...
  SOUTHWESTERN HARRISON COUNTY IN EAST CENTRAL OHIO...

* UNTIL 715 PM EDT

* AT 412 PM EDT...DOPPLER RADAR INDICATED TORRENTIAL RAIN ACROSS 
  COSHOCTON AND GUERNSEY COUNTIES. FLASH FLOODING IS LIKELY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  COSHOCTON...CAMBRIDGE...NEW CONCORD...BYESVILLE...WEST LAFAYETTE...
  ANTRIM...LONDONDERRY...WARSAW...QUAKER CITY...SENECAVILLE...
  PLEASANT CITY...CUMBERLAND...CONESVILLE...LORE CITY...OLD
  WASHINGTON...PLAINFIELD...NELLIE...SALESVILLE...FAIRVIEW AND
  BLISSFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

PLEASE REPORT FLOODING BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH. 
&&

LAT...LON 4045 8219 4044 8171 4037 8171 4037 8162
      4022 8162 4021 8134 4019 8134 4017 8123
      3995 8124 3995 8138 3992 8139 3992 8146
      3989 8147 3990 8158 3984 8158 3984 8169
      3993 8169 3993 8173 4015 8172 4017 8219

$$
2 follow-up statements
249 
WGUS51 KPBZ 202305
FFWPBZ
OHC031-059-067-210215-
/O.EXT.KPBZ.FF.W.0034.000000T0000Z-150621T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
705 PM EDT SAT JUN 20 2015

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  COSHOCTON COUNTY IN EAST CENTRAL OHIO...
  GUERNSEY COUNTY IN EAST CENTRAL OHIO...
  SOUTHWESTERN HARRISON COUNTY IN EAST CENTRAL OHIO...

* UNTIL 1015 PM EDT
    
* AT 704 PM EDT...LOCAL LAW ENFORCEMENT REPORTED FLOODING ACROSS THE 
  WARNED AREA. ALTHOUGH RAIN HAS ENDED...RUNOFF FROM HEAVY RAIN 
  EARLIER CONTINUES TO IMPACT THE AFFECTED REGION. FLASH FLOODING IS 
  ALREADY OCCURRING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  COSHOCTON...CAMBRIDGE...NEW CONCORD...BYESVILLE...WEST LAFAYETTE...
  ANTRIM...LONDONDERRY...WARSAW...QUAKER CITY...SENECAVILLE...
  PLEASANT CITY...CUMBERLAND...CONESVILLE...LORE CITY...OLD
  WASHINGTON...PLAINFIELD...NELLIE...SALESVILLE...FAIRVIEW AND
  BLISSFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

PLEASE REPORT FLOODING BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH. 
&&

LAT...LON 4045 8219 4044 8171 4037 8171 4037 8162
      4022 8162 4021 8134 4019 8134 4017 8123
      3995 8124 3995 8138 3992 8139 3992 8146
      3989 8147 3990 8158 3984 8158 3984 8169
      3993 8169 3993 8173 4015 8172 4017 8219

$$

24
664 
WGUS71 KPBZ 210215
FFSPBZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1015 PM EDT SAT JUN 20 2015

OHC031-059-067-210223-
/O.EXP.KPBZ.FF.W.0034.000000T0000Z-150621T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COSHOCTON OH-GUERNSEY OH-HARRISON OH-
1015 PM EDT SAT JUN 20 2015

...THE FLASH FLOOD WARNING FOR COSHOCTON...GUERNSEY AND SOUTHWESTERN
HARRISON COUNTIES WILL EXPIRE AT 1015 PM EDT...

FLOOD WATERS HAVE OR ARE BEGINNING TO RECEDE...WITH NO NEW AREAS OF 
FLOODING EXPECTED.  FLOODING IS NO LONGER EXPECTED TO POSE A THREAT 
TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.

LAT...LON 4045 8219 4044 8171 4037 8171 4037 8162
      4022 8162 4021 8134 4019 8134 4017 8123
      3995 8124 3995 8138 3992 8139 3992 8146
      3989 8147 3990 8158 3984 8158 3984 8169
      3993 8169 3993 8173 4015 8172 4017 8219

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 20, 2:28 PM EDT, 1 hour 46 minutes earlier.

Area forecast discussion, Jun 20, 2:28 PM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
228 PM EDT SAT JUN 20 2015

.SYNOPSIS...
THE REMNANTS OF TROPICAL STORM BILL WILL BRING SHOWERS AND STORMS
TO THE AREA TODAY AND TONIGHT. A STRONG COLD FRONT WILL BRING A
RISK FOR STRONG STORMS ON SUNDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
REMNANTS OF TS BILL CONTIUNE TO MOVE ACROSS THE AREA.
DESTABILIZATION IN THE WARM SECTOR S-SE OF PIT HAS ALLOWED FOR
SUFFICIENT INSTABILITY...ALONG WITH MARGINAL SHEAR...FOR A SEVERE
WEATHER POTENTIAL. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR
THIS REGION...MOSTLY FOR A DAMAGING WIND THREAT. WITH THE
POTENTIAL FOR HEAVY RAIN IN A SHORT PERIOD OF TIME...WILL KEEP THE
FLASH FLOOD WATCH AS IS FOR NOW ALSO. THE HEAVIEST RAIN IS
EXPECTED IN THUNDERSTORMS AND AS THE SURFACE WAVE CROSSES THIS
EVENING. USED A GFS/ECMWF BLEND.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY/...
A COLD FRONT IS PROGGED TO CROSS THE REGION SUNDAY. GOOD
INSTABILITY AND SHEAR IS FORECAST AND SEVERE THUNDERSTORMS WILL
AGAIN BE POSSIBLE AREA WIDE. CAPPING EARLY IN THE DAY MAY INHIBIT
STORM FORMATION EARLY BEFORE CAP EROSION TAKES PLACE JUST AHEAD OF
THE FRONT. WILL MATINTAIN HWO MENTION FOR THIS. SURFACE RIDGING
BUILDS IN SUNDAY NIGHT AND MONDAY. A WEAK SHORTWAVE MAY BRUSH
AREAS NORTH OF I 80 MON NIGHT BEFORE THE NEXT WEAK COLD FRONT
CROSSES TUESDAY. USED A BLEND OF GFS/ECMWF THROUGH THE PERIOD.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
THE NEXT COLD FRONT WILL CROSS THE AREA LATE TUESDAY...BRINGING
ANOTHER ROUND OF SHOWERS AND STORMS. HIGH PRESSURE WILL PROVIDE A
DRY REPRIEVE WEDNESDAY...BEFORE SHOWERS AND STORMS RETURN ON
THURSDAY.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
MOSTLY VFR CEILINGS, BUT A FEW LOCATIONS WITH MVFR THIS AFTERNOON.
WARM SECTOR OVER NORTHERN WEST VIRGINIA ALLOWING HEATING AND LOW
LEVEL DEWPOINT OF 70 PLUS TO KICK OFF THUNDERSTORMS THERE.
THUNDERSTORMS WILL LEAD TO RESTRICTIONS THROUGH THE AFTERNOON AND
EVENING. MOISTURE AVAILABILITY WILL REMAIN THE BEST OVER THE
SOUTHERN PORT WHERE EVENTUALLY IFR IS EXPECTED LATER IN THE
PERIOD. EXPECTING IFR AREA-WIDE TONIGHT AS THE REMNANT LOW RAPIDLY
TRACKS JUST SOUTH OF THE FORECAST AREA.

.OUTLOOK.../SATURDAY THROUGH TUESDAY/...
FURTHER RESTRICTIONS SUNDAY WITH MORNING LOW CLOUDS LIFTING BY
NOON THEN SHOWERS AND THUNDERSTORMS LATER IN THE AFTERNOON WITH
PASSAGE OF COLD FRONT.

&&

.HYDROLOGY...
THE MOISTURE ASSOCIATED WITH REMNANTS OF TROPICAL STORM BILL
IS WORKING ITS WAY THROUGH SOUTHERN OHIO TODAY. EXPECT A PERIOD
OF HEAVY RAIN SATURDAY AFTERNOON AND SATURDAY NIGHT TO PARTS OF
THE AREA.
FORECAST CHANGE: THE REMNANTS OF TS BILL IS TAKING A MORE
NORTHERLY TRACK THAN PREVIOUSLY FORECAST YESTERDAY, AND IT IS
LIKELY TO NOW BRING AN AREA OF HEAVIER RAIN OVER OHIO AND PENNSYLVANIA.

IT IS ESTIMATED THAT THE MONONGAHELA BASIN WILL RECEIVE BETWEEN 1.00 AND
1.50 INCHES. THE CHEAT BASIN AROUND 1.00 INCH. BETWEEN 1.50 AND
2.00 INCHES IS EXPECTED IN THE IMMEDIATE PITTSBURGH AREA WITH
LESS THAN 0.50 INCH OVER THE NORTHERN PART OF THE ALLEGHENY BASIN.

THE STEADY AND HEAVY RAIN IS MOVING EASTWARD AND WILL QUICKLY END BY
SUNDAY MORNING.

HEIGHTENED AWARENESS IS NEEDED THROUGH EARLY NEXT WEEK AS RIVER
LEVELS/FLOWS WILL BE ELEVATED.

CURRENTLY NO RIVER FLOODING IS EXPECTED ON THE ALLEGHENY, OHIO OR
MONONGAHELA BUT STREAMS AND CREEKS COULD EXPERIENCE FLOODING
WHERE THE HEAVY RAINS FALL. A FLASH FLOOD WATCH FOR STREAMS AND
CREEKS IS POSTED FOR AREAS NEAR AND SOUTH OF PITTSBURGH.

THE CHEAT RIVER AT PARSONS IS EXPECTED TO REACH AROUND 5 FEET GRAYS
LANDING IS PROJECTED TO CREST JUST ABOVE 13 FEET. PITTSBURGH WILL
REMAIN IN POOL THROUGH THE ENTIRE PERIOD.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ001.
OH...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ049-050-057>059-
     068-069.
PA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ021-029-031-
     073>076.
WV...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR WVZ001>004-012-
     021>023-041.

&&

07/22
Hazardous weather outlook, Jun 20, 2:34 PM EDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PITTSBURGH PA
234 PM EDT SAT JUN 20 2015

OHZ039>041-048-PAZ007>009-013>016-020-022-023-211845-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-MERCER-VENANGO-FOREST-
LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ARMSTRONG-INDIANA-
234 PM EDT SAT JUN 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SUNDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ049-050-057>059-068-069-PAZ021-029-WVZ001>003-211845-
HARRISON-JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-
ALLEGHENY-WASHINGTON-HANCOCK-BROOKE-OHIO-
234 PM EDT SAT JUN 20 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST
PENNSYLVANIA AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SUNDAY AFTERNOON
AND EARLY EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-PAZ031-073>076-WVZ004-012-021>023-041-211845-
GARRETT-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-
FAYETTE RIDGES-MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
234 PM EDT SAT JUN 20 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...SEVERE THUNDERSTORM WATCH 317 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...SOUTHWEST
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY AFTERNOON
AND EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

07

In the hours before

Local storm report, Jun 20, 3:42 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
342 PM EDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     2 SW FAIRMONT           39.46N  80.17W
06/20/2015                   MARION             WV   911 CALL CENTER

            NUMEROUS TREES DOWN IN THE TOWN OF MONONGAH...ON
            BOOTHES CREEK RD.

&&

EVENT NUMBER PBZ1501955

RCC
Local storm report, Jun 20, 3:46 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
346 PM EDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TSTM WND DMG     FAIRMONT                39.48N  80.15W
06/20/2015                   MARION             WV   911 CALL CENTER

            LARGE TREE FELL ON A VEHICLE ON COUTRY CLUB RD IN
            FAIRMONT

&&

EVENT NUMBER PBZ1501956

RCC
Local storm report, Jun 20, 3:54 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
354 PM EDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     FLASH FLOOD      1 N ZANESVILLE          39.97N  82.01W
06/20/2015                   MUSKINGUM          OH   NWS EMPLOYEE

            ONE FOOT OF WATER ON RT 60

&&

EVENT NUMBER PBZ1501957

RCC

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 11:04 AM EDTRiver Flood WarningPBZGuernsey31 hr
Jun 20, 2:58 PM EDTSevere Thunderstorm WarningPBZBelmont, Guernsey, Monroe, Noble47 min
Jun 20, 3:43 PM EDTFlash Flood WarningPBZMuskingum6 hr
Jun 20, 3:56 PM EDTFlash Flood WarningPBZMonroe3 hr
Jun 20, 5:57 PM EDTSpecial Weather StatementPBZCarroll, Columbiana, Jefferson93 min

Nearby

Flash Flood Warnings in Ohio, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.